MAUDE Adverse Event Report: CENTINEL SPINE, LLC PRODISC C US IMPLANT MEDIUM 6MM; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC PRODISC C US IMPLANT MEDIUM 6MM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number 09.820.026S
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/26/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A patient was implanted with a prodisc c implant on (b)(6) 2021 at c4-5.Patient began experiencing symptoms in line with facet pain and it was noted by the removal surgeon that the implant was too large and causing pain.Surgeon removed the implant on (b)(6) 2024 and fused the patient with a medtronic acdf device.
 
Additional Manufacturer Narrative
An mdr is indicated for this complaint.A patient was implanted with a prodisc c implant on (b)(6) 2021 at c4-5.Patient began experiencing symptoms in line with facet pain and it was noted by the removal surgeon that the implant was too large and causing pain.The surgeon removed the implant on (b)(6) 2024 and fused the patient with a medtronic acdf device.A dhr review found no anomalies associated with the complaint.Complaint trending found that the rate of complaints was not within the levels outlined in the risk documentation, a cn will be completed to revise the risk documentation.A review of the risk documentation found that the harms associated with the complaint are identified and mitigated to a level where the clinical benefits outweigh the risks.The removed implant was not returned from the hospital as it was sent to pathology and therefore no device evaluation could be completed.The removal was due to the implant being oversized and causing pain.The submission is 1 of 1 devices involved in this event.

Brand Name
PRODISC C US IMPLANT MEDIUM 6MM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC
900 airport road, suite 3b
west chester PA 19380
Manufacturer (Section G)
FRUH VERPACKUNGSTECHNIK AG
allmendstrasse 47
fehraltorf, 8320
SZ   8320
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester, PA 19380
4848878894
MDR Report Key19766639
Report Number3007494564-2024-00049
Device Sequence Number15581954
Product Code MJO
UDI-Device Identifier00843193112767
UDI-Public00843193112767
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date08/31/2024
Device Model Number09.820.026S
Device Catalogue NumberN/A
Device Lot Number2020-0393
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/21/2024
Initial Report FDA Received Date07/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age34 YR
Patient SexFemale